# SDR GTIA2024042938107

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N955NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10812
- Aircraft time: 7,623 hours, 3,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 893752
- Condition: Faulty
- Location: Epsu 11wl
- Part time: 7,623 hours, 3,189 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND 11WL EPSU BATTERY FAILURE-R&R 11WL EPSU BATTERY IAW AMM 33-51-38-000-001-A & 33-51-38-400-001-A. BITE TEST NORMAL IAW AMM 33-51-00-710-001. OK FOR SERVICE.
